Alternative proofs of Arrow’s general possibility theorem
Sususmu Cato ()
Economic Theory Bulletin, 2013, vol. 1, issue 2, 131-137
Abstract This paper provides two brief proofs of Arrow’s general possibility theorem. The second one is simple and short. Our proofs are inspired by the pioneering work by Inada (Ann. Inst. Stat. Math. 6:115–122, 1954).
Keywords: Arrow’s impossibility theorem; Alternative proof (search for similar items in EconPapers)
JEL-codes: D70 D71 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s40505-013-0012-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:etbull:v:1:y:2013:i:2:d:10.1007_s40505-013-0012-6
Ordering information: This journal article can be ordered from
Access Statistics for this article
Economic Theory Bulletin is currently edited by Nicholas C. Yannelis
More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().